# SDR DALA2025052003879

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0970412) CORROSION SUPPORT ZEE LOCATED BTW BS500A TO BS500H AT LEVEL STR26R AT FWD CARGO COMPARTMENT. COMPLIED WITH ER/A 626144-14 REV. ORIGINAL.
